Deliver to UK
IFor best experience Get the App
IngredientsPARACETAMOL PH EUR (600 MG) ASCORBIC ACID PH EUR (VITAMIN C) (40 MG) PHENYLEPHRINE HYDROCHLORIDE PH EUR (10 MG) SUCROSEBeechams Cold and Flu Hot Lemon and Honey powders provide rapid and effective relief from the major cold symptoms in a great tasting hot drink. Take at the first sign of a cold for rapid relief from : Fever : Headache : Aching Limbs : Blocked Nose.Paracetamol is an analgesic (a pain killer) and antipyretic (it reduces your temperature when you have a fever). Phenylephrine Hydrochloride is a sympathomimetic decongestant which unblocks your nose and sinuses helping you breathe more easily. Ascorbic Acid is a common ingredient of flu and cold products. It is included to help replace the Vitamin C which may be lost in the initial stages of flu and colds.Beechams Cold and Flu Hot Lemon and Honey is a product for the short term relief of the symptoms of influenza (flu), colds and chills. These symptoms include headache, shivers, aches and pains, congested or blocked nose, painful sinuses and sore throat pain. Important :Remember - Beechams Cold and Flu Hot Lemon and Honey contains a decongestant, do not take with any other products for the relief of flu, colds or congestion.See all
Trustpilot
2 months ago
1 month ago